English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Zariski pairs of index 19 and Mordell-Weil groups of K3 surfaces

MPS-Authors
/persons/resource/persons236341

Tokunaga,  Hiro-o
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tokunaga, H.-o., & Bartolo, E. A. (2000). Zariski pairs of index 19 and Mordell-Weil groups of K3 surfaces. Proceedings of the London Mathematical Society, 80, 127-144.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3668-B
Abstract
There is no abstract available